Header menu link for other important links
Discrete approximation for a two-parameter singularly perturbed boundary value problem having discontinuity in convection coefficient and source term
T. Prabha, , V. Shanthi, H. Ramos
Published in Elsevier B.V.
Volume: 359
Pages: 102 - 118
In this study we present a method for approximating the solution of a Singularly Perturbed Boundary Value Problem (SPBVP) containing two parameters (ε 1 ,ε 2 ), which multiply the diffusion coefficient and the convection term, respectively. Moreover, we consider that the convection coefficient and the source term present a discontinuity at an intermediate point. Theoretical bounds for the solution and its derivatives are derived for two complementary cases. A parameter uniform numerical scheme is constructed, which involves an upwind finite difference method with an appropriate piecewise uniform mesh. The error estimation and convergence analysis are presented, which show that the scheme provides a parameter uniform convergence of almost first order. Some numerical examples are discussed to illustrate the performance of the present method. © 2019
About the journal
JournalData powered by TypesetJournal of Computational and Applied Mathematics
PublisherData powered by TypesetElsevier B.V.